RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 93, Issue 1  


Uniqueness of Positive Radially Symmetric Solutions of the Dirichlet Problem for a Nonlinear Elliptic System of Second Order
E. I. Abduragimov
3
On the Continuity of the Sharp Constant in the Jackson–Stechkin Inequality in the Space $L^2$
V. S. Balaganskii
13
Operator-Difference Schemes for a Class of Systems of Evolution Equations
P. N. Vabishchevich
29
Asymptotics of Series Arising from the Approximation of Periodic Functions by Riesz and Cesàro Means
V. P. Zastavnyi
45
The Equivalence between the Schur Order and the Stochastic Orders Generated by the Scheme of Allocation of Particles into Cells
A. M. Zubkov, T. A. Tatarenko
56
On Necessary Conditions for Global Asymptotic Stability of Equilibrium for the Liénard Equation
A. O. Ignatyev, V. V. Kirichenko
63
On Bohl's Argument Theorem
V. V. Kozlov
72
On the Blow-Up of the Solution of an Equation Related to the Hamilton–Jacobi Equation
M. O. Korpusov
81
Representation of a Multiple Integral of Special Form by a Series
R. N. Miroshin
96
A Note on the Construction of Complex and Quaternionic Vector Fields on Spheres
M. Obiedat
104
On the Multiplicativity of $CFC$-Spaces
A. V. Osipov
111
Chromatic Numbers of Spaces with Forbidden Monochromatic Triangles
A. M. Raigorodskii, D. V. Samirov
117
Cascade Search for Preimages and Coincidences: Global and Local Versions
T. N. Fomenko
127

Brief Communications
The Field of $U$-Invariants of the Adjoint Representation of the Group $\mathrm{GL}(n,K)$
K. A. Vyatkina, A. N. Panov
144
Upper Bound in the Erdős–Hajnal Problem of Hypergraph Coloring
S. M. Teplyakov
148
A Result of the Existence with three Types of Interior Points
Xiang Lin Wei
152
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019